# SDR QXEA2012052200399

- Difficulty date: May 22, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 11,948 hours, 12,850 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 8201003007
- Part serial: 06112472
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 12,162 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB CABIN CONTINUED TO CLIMB ALSO COULD NOT CONTROL CABIN ALT IN AUTO OR MANUAL MODE BLEED AIR APPEARS WEAK.  DIVERTED FOR REPAIRS.  LANDING UNEVENTFUL.  R & R ECU. RETURNED TO SERVICE.
